# SDR AUS20010946

- Difficulty date: August 29, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL PRESSURE DECREASED AND TEMPERATURE INCREASED. INVESTIGATION FOUND EXTENSIVE METAL CONTAMINATION. ENGINE WAS ON A TEST FLIGHT FOR RT ENGINE INSTALLATION. THE ENGINE HAD JUST BEEN REPAIRED WITH SUPERCHARGER BEARINGS AND SOME CYLINDER BAFFLES REPLACED.
